MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 801764
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was discovered after charging the batteries of the heart-lung machine (hlm).Per the manufacturer's distributor's engineer, the total nominal available capacity (tnac) is at a maximum value of 18 amp hours (ah), but upon running all the pumps maximum speed in battery mode, the tnac gradually decreases to 17 ah and then drops abruptly to 8 ah.
 
Event or Problem Description
It was reported that during the use of the device for a non-clinical activity, the unit displayed a "battery needs service, full battery back up not available" message.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint was not verifiable.Multiple diligence attempts for part return were unsuccessful therefore no evaluation could be performed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8982943
Report Number1828100-2019-00483
Device Sequence Number365139
Product Code DTQ
UDI-Device Identifier00886799000663
UDI-Public(01)00886799000663(11)180718
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number801764
Device Catalogue Number801764
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/19/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1